# SDR AALA20070854

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - PORTABLE EMERGENCY LIGHT IN CABIN NOT SECURED.  SECURED PORTABLE EMERGENCY LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
